# SDR SWAA2025021084797

- Difficulty date: January 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 1.25 INCH. APPROX. 2024-780403 <[01]. ON STEP 4; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138103; DUE DATE: 10-JUN-25;[02] ON STEP 5; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138103; DUE DATE: 10-JUN-25;[03] ULTRASONIC EQUIPMENT USED P/N: 45 MG; S/N: 130063701; DUE DATE: 08-OCT-25; [04] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. I.A.W. SRM 55-10-01-2R-11. REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW.; [05] TASK COMPLETED; RII.  SEE INDIVIDUAL SIGNOFFS BELOW.
